# SDR ABXA202506174127

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,860 hours, 27,746 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG: L ENG FIRE LP 2.  MAINTENANCE DEFERRED IAW MEL C ABX-26-11-1-1.  REFERENCE B767 WDM 26-11-11.  FOUND WIRE W53/6-002 R-16 SHORTED TO PNEUMATIC DUCT.  TEMPORARILY WRAPPED WITH TAPE.  BD SPOT ON I/B SIDE UNDER THRUST REVERSER.  DI AND PLACARD REMAIN.  AIRCRAFT REMAINS NO ETOPS AND RETURNED TO SERVICE.
